OSCILLATION CRITERIA FOR MIXED NEUTRAL DIFFERENCE EQUATIONS

Full Article - PDF

Published: 2018-10-30

Page: 331-339


S. KALEESWARI *

Department of Mathematics, Nallamuthu Gounder Mahalingam College, Pollachi-642 001, Coimbatore District, Tamil Nadu, India

*Author to whom correspondence should be addressed.


Abstract

In this paper, some criteria for the oscillation and asymptotic behavior of all solutions of a mixed type third order neutral difference equation are discussed. The results presented here complement some of the known results reported in the literature. Example is included to illustrate the importance of main results.

Keywords: Mixed neutral difference equation, nonlinear, non-oscillation, oscillation


How to Cite

KALEESWARI, S. (2018). OSCILLATION CRITERIA FOR MIXED NEUTRAL DIFFERENCE EQUATIONS. Asian Journal of Mathematics and Computer Research, 25(6), 331–339. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/4243

Downloads

Download data is not yet available.